Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 7, 2014, 5:34 AM EDT for 7 counties in Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2014, 5:34 AM EDT (09:34 UTC)
- Expired
- Apr 7, 2014, 6:15 AM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
Counties Carroll County, GA, Clayton County, GA, Cobb County, GA, Douglas County, GA, Fulton County, GA, Haralson County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
699
WWUS82 KFFC 070934
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 AM EDT MON APR 7 2014
GAZ031>033-041>045-052-053-055-071015-
534 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DEKALB...DOUGLAS...HARALSON...HEARD...
CLAYTON AND FULTON COUNTIES UNTIL 615 AM EDT...
AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A PERSISTENT BAND OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS
EXTENDING FROM ATLANTA METRO SOUTHWEST THROUGH CARROLLTON.
INDIVIDUAL CELLS ARE MOVING NORTHEAST AT 45 MPH WHILE THE LINE IS
VERY SLOWLY SAGGING SOUTH. RADAR ESTIMATES THAT BETWEEN 2 TO 2.75
INCHES OF RAIN HAS FALLEN IN PORTIONS OF THE AREA WITH AN ADDITIONAL
1 TO 2 INCHES POSSIBLE OVER THE NEXT SEVERAL HOURS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DEKALB...DOUGLAS...HARALSON...
HEARD...CLAYTON AND FULTON COUNTIES...INCLUDING AREAS AROUND
FROLONA...BLACKJACK MOUNTAIN...EPHESUS...ROOSTERVILLE...BOWDON...
TYUS...CENTRALHATCHEE...ROOPVILLE...HANDY...PLANT WANSLEY...LOWELL...
JOHN TANNER STATE PARK...MOUNT ZION...BOWDON JUNCTION AND CARROLLTON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3408 8469 3407 8442 3408 8442 3366 8423
3364 8428 3363 8426 3357 8433 3353 8444
3355 8444 3352 8459 3347 8463 3337 8492
3331 8525 3377 8534
TIME...MOT...LOC 0932Z 241DEG 41KT 3339 8530
$$
30What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 7, 2:18 AM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 7, 2:18 AM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 AM EDT MON APR 7 2014 .PREV DISCUSSION... /ISSUED 801 PM EDT SUN APR 6 2014/ PREV DISCUSSION... /ISSUED 342 PM EDT SUN APR 6 2014/ .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SHORT TERM PERIOD REMAINS ACTIVE WITH SIGNIFICANT RAINFALL EVENT UNFOLDING. MODELS CONSISTENT WITH SUGGESTING HEAVY RAINFALL AMOUNTS ASSOCIATED WITH DEEPENING SURFACE LOW AND ACCOMPANYING STRONG SHORTWAVE. THIS EVENT CONTINUES TO BE A DUAL THREAT...WITH BOTH HEAVY RAIN AND FLASH FLOODING EXPECTED THROUGH THE SHORT TERM AS WELL AS THE POTENTIAL FOR SEVERE THUNDERSTORMS MONDAY LATE MORNING AND AFTERNOON. ALTHOUGH THE RAINFALL TODAY AS BEEN ISENTROPICALLY DRIVEN...THE UPPER LEVEL FEATURES WILL SUPPORT THE DEVELOPING ACTIVITY TONIGHT. HAVE REALLY KEPT MINIMAL THUNDERSTORM CHANCES ACROSS THE FAR SOUTHERN CWA THIS AFTERNOON AND THEN ACROSS PORTIONS OF WEST AND NORTH GEORGIA INTO TONIGHT. THE POTENTIAL FOR THUNDERSTORMS DIMINISHES SOMEWHAT OVERNIGHT...AND SO HAVE ONLY INDICATED THUNDER ACROSS PORTIONS OF WESTERN GEORGIA AFTER MIDNIGHT. MODELS AGREE WITH USHERING BEST CAPES INTO THE AREA LATE MORNING MONDAY...SO HAVE INDICATED INCREASED TS POTENTIAL FROM THE WEST THROUGH MID MORNING THROUGH THE AFTERNOON MONDAY. CAD IN PLACE ACROSS NORTHEAST GEORGIA SHOULD KEEP THUNDERSTORMS AT BAY AT LEAST INITIALLY...AND AS THE CAD ERODES INTO THE AFTERNOON...HAVE SPREAD TS POPS INTO PORTIONS OF NORTHEAST GEORGIA AS WELL. THIS IS A HIGH SHEAR ENVIRONMENT. MODELS CONTINUE TO SHOW SHEAR VALUES OF 35-45 KT /0-1 KM/...50-70 KT /0-6 KM...HIGHEST NEAR THE CAD/ AND HELICITY OF 300-400 M2S2. MODELED INSTABILITY HAS INCREASED SOMEWHAT...BUT OVERALL CONSENSUS CONTINUES TO BE IN THE 400-700 J/KG RANGE...WITH THE HIGHEST ACROSS CENTRAL GEORGIA. GIVEN THE HIGH SHEAR ENVIRONMENT...ISOLATED SEVERE STORMS CAN BE EXPECTED... ESPECIALLY SOUTH OF A LINE FROM LAGRANGE TO FOREST PARK TO ATHENS. ANY CHANGE IN THE AVAILABLE INSTABILITY WOULD INCREASE THE LIKELIHOOD OF SEVERE STORMS. THE MAIN CONCERNS CONTINUE TO BE DAMAGING WINDS AND ISOLATED TORNADOES IN THIS AREA. THE HIGHEST UNCERTAINTY WITH SEVERE STORM DEVELOPMENT WILL BE ALONG THE CAD BOUNDARY/WEDGE FRONT WHERE LOW LEVEL VORTICITY COULD SUPPORT STRONG STORM DEVELOPMENT IN THAT AREA. TEMPERATURES TODAY HAVE BEEN QUITE A BIT LOWER THAN INITIALLY EXPECTED WITH THE CLOUDS/PRECIPITATION REALLY INHIBITING INSOLATION. THE MODEL GUIDANCE WAS SIGNIFICANTLY TOO WARM FOR TODAY. HAVE GONE WITH A GUIDANCE BLEND...TRENDING A DEGREE OR TWO COOLER FOR THE HIGHS AND LOWS THROUGH THE SHORT TERM. FOR QPF...SEE THE HYDROLOGY SECTION BELOW. 31 && .LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD. LONG RANGE MODELS CONTINUE TO SHOW WRAP AROUND MOISTURE POSSIBLY SPREADING A FEW PATCHY AREAS OF LIGHT RAIN ACROSS MAINLY NORTH GA TUESDAY AND TUESDAY NIGHT. THEN HIGH PRESSURE BUILDS OVER THE AREA AND MAINTAINS A DRY FORECAST THROUGH SATURDAY. A MOIST SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT MAY SPREAD A FEW SHOWERS ACROSS THE AREA ON SUNDAY. STAY TUNED FOR THIS POTENTIAL. /39 PREV LONG TERM DISCUSSION... /ISSUED 442 AM EDT SUN APR 6 2014/ LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MODELS IN GOOD AGREEMENT THROUGH THE LONG TERM. THE MAIN TROUGH WILL MOVE ACROSS THE CWA LATE TUESDAY/TUESDAY NIGHT BRINGING A CHANCE OF SHOWERS. AFTER THIS PASSES THROUGH THE REST OF THE LONG TERM WILL REMAIN DRY. A NORTHWEST FLOW AND THE SURFACE HIGH SETTLING IN OVER THE CWA WEDNESDAY AND WEDNESDAY NIGHT WILL BRING ANOTHER COLD NIGHT TO THE CWA WITH TEMPERATURES DROPPING INTO THE 30S. AFTER WEDNESDAY NIGHT A MORE ZONAL SETS UP OVER THE CWA BRINGING A GOOD MODERATION IN TEMPERATURES. 17 && .HYDROLOGY... HAVE EXPANDED THE FLOOD WATCH FURTHER SOUTH AND EAST TO ACCOUNT FOR OUR LATEST THOUGHTS ON QPF. SO FAR TODAY THE SOUTHWEST PORTION OF THE AREA HAS OBSERVED THE HIGHEST RAINFALL TOTALS /1.5-2.5 INCHES SOUTH OF MACON AND WEST OF AMERICUS/. CONTINUE TO EXPECT WIDESPREAD 2-3 INCHES ACROSS MUCH OF THE AREA TONIGHT THROUGH EARLY TUESDAY MORNING...AND PORTIONS OF THE FAR WESTERN METRO ATLANTA AREA INTO WESTERN AND NORTHWESTERN GEORGIA /INCLUDING ROME...CEDARTOWN...CARROLLTON AND SURROUNDING AREAS/...COULD SEE AN ADDITIONAL 3 TO 3.5 INCHES. RUNOFF FROM THE RAINFALL TONIGHT AND MONDAY WILL RESULT IN SIGNIFICANT RISES ON AREA CREEKS AND RIVERS WHICH COULD RESULT IN MINOR FLOODING...ESPECIALLY IN FLOOD PRONE AREAS. PARTICULARLY VULNERABLE AREAS INCLUDE LOOKOUT CREEK NEAR NEW ENGLAND...AND BIG CREEK...SUWANEE CREEK AND ALLATOONA CREEK IN THE ATLANTA METRO AREA. ISOLATED FLASH FLOODING IS ALSO POSSIBLE. OVERALL...THESE VALUES ARE IN LINE WITH THE WPC QPF GUIDANCE...AND WITH MODELED PWS ABOVE 1.5 FOR THIS TIME OF YEAR /99TH PERCENTILE LOCALLY/ THESE AMOUNTS LOOK REASONABLE. MODELS COULD BE IN BETTER AGREEMENT WITH QPF...AND THE FORECAST COULD CHANGE SLIGHTLY AS THIS EVENT UNFOLDS. && .AVIATION... 06Z UPDATE... INITIAL IFR TO NEAR LIFR CIGS OVERNIGHT AND THROUGH MONDAY MORNING WITH SOME MVFR IMPROVEMENT AFTER ABOUT 18Z-20Z. RAIN AND EMBEDDED THUNDERSTORM CHANCES WITH MVFR VSBYS CONTINUE THROUGH ABOUT 18Z- 22Z ALSO WITH BEST -TSRA CHANCES NEAR THE 15Z-19Z PERIOD SO HAVE KEPT PROB30 GROUP. STRONG GUSTY WINDS MAIN THREAT WITH STORMS. OTHERWISE ENHANCED WINDS OUT OF EAST TO SE 12-14 KTS GUSTING 20-25 KTS SWINGING SW NEAR KATL AFTER ABOUT 18Z. POSSIBLE LOW CIGS AGAIN NEAR END OF FORECAST PERIOD BUT STILL DECENT UNCERTAINTY AT THIS POINT. //ATL CONFIDENCE...06Z UPDATE... LOW TO MEDIUM ON CIGS...VSBYS...AND PRECIP TIMING. HIGH CONFIDENCE OTHER ELEMENTS. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 50 66 44 / 100 50 20 20 ATLANTA 69 49 63 44 / 100 20 20 20 BLAIRSVILLE 64 44 60 39 / 100 30 30 20 CARTERSVILLE 69 46 62 42 / 100 20 30 20 COLUMBUS 75 51 67 46 / 100 20 20 20 GAINESVILLE 64 48 64 44 / 100 30 20 20 MACON 73 53 70 45 / 100 50 20 20 ROME 69 46 63 42 / 100 20 30 20 PEACHTREE CITY 73 48 65 42 / 100 20 20 20 VIDALIA 75 60 71 48 / 100 90 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD... FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WEBSTER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...31 LONG TERM....17/39 AVIATION...BAKER
Hazardous weather outlook, Apr 7, 4:17 AM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 417 AM EDT MON APR 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 417 AM EDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... HEAVY RAIN AND SCATTERED SEVERE STORMS POSSIBLE TODAY AND INTO THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. A STRONG STORM SYSTEM OVER THE SOUTHEAST U.S. WILL CONTINUE TO BRING ABUNDANT MOISTURE TO NORTH AND CENTRAL GEORGIA TODAY AND INTO TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY THROUGH TONIGHT. FOR THIS REASON A FLOOD WATCH REMAINS IN EFFECT FOR NORTH AND MUCH OF CENTRAL GEORGIA. SEE THE LATEST FLOOD WATCH STATEMENT FOR ADDITIONAL INFORMATION. THIS SAME STORM SYSTEM WILL BRING INCREASINGLY UNSTABLE AIR TO CENTRAL GEORGIA TODAY. SEVERE WEATHER PARAMETERS INDICATE THAT SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND INTO THIS EVENING. THE MAIN THREAT WILL BE OVER WEST CENTRAL GEORGIA THIS MORNING...AND INTO EAST CENTRAL GEORGIA THIS AFTERNOON. THE MAIN THREATS WILL BE TORNADOES...DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING AS THE MAIN UPPER LEVEL TROUGH MOVES OVER THE REGION. INSTABILITY WILL BE LIMITED WITH THIS AND THEREFORE SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION.
In the hours before
Special weather statement, Apr 7, 1:46 AM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 AM EDT MON APR 7 2014
GAZ001>003-011-019-030-070630-
146 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...POLK...
CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES UNTIL 230 AM EDT...
AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS FROM 13 MILES WEST OF
STEPHENSVILLE TO 23 MILES WEST OF ESOM HILL...MOVING EAST AT 35
MPH. THIS LINE WILL ENTER THE NORTHWEST GEORGIA COUNTIES AT AROUND
205 AM. IN ADDITION TO RAINFALL RATES OF 1 TO 2 INCHES PER
HOUR...WINDS GUSTING TO 35 MPH ARE POSSIBLE.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALKER...POLK...CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES...
INCLUDING AREAS AROUND COLE CITY...MENLO...CLOUDLAND...
STEPHENSVILLE...RISING FAWN...TRENTON...CHATTOOGAVILLE...LYERLY...
MORGANVILLE...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...CEDAR
GROVE...ETNA...HOLLAND AND LYERLY. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3499 8503 3487 8502 3486 8506 3482 8507
3482 8513 3473 8517 3472 8505 3455 8506
3454 8509 3447 8509 3446 8511 3443 8509
3442 8511 3440 8505 3399 8507 3390 8539
3498 8561
TIME...MOT...LOC 0542Z 255DEG 32KT 3487 8578 3439 8573
3388 8578
30Special weather statement, Apr 7, 2:33 AM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 AM EDT MON APR 7 2014
GAZ002>005-011-012-019-020-030-031-041-070715-
233 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD...
WALKER...POLK...PAULDING...MURRAY...BARTOW...CATOOSA...CHATTOOGA...
FLOYD...GORDON AND HARALSON COUNTIES UNTIL 315 AM EDT...
AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS FROM ROCK SPRING TO
ESOM HILL...MOVING EAST AT 30 MPH. IN ADDITION TO RAINFALL RATES OF
1 TO 2 INCHES PER HOUR...WINDS GUSTING TO 35 MPH ARE POSSIBLE.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITFIELD...WALKER...POLK...PAULDING...MURRAY...BARTOW...CATOOSA...
CHATTOOGA...FLOYD...GORDON AND HARALSON COUNTIES...INCLUDING AREAS
AROUND ESOM HILL...CAVE SPRING...TIDINGS...BLUE SPRING...FORT
OGLETHORPE...LAKEVIEW...LAFAYETTE...LINWOOD...ROCK SPRING...
CHICKAMAUGA...FAIRVIEW...NOBLE...CEDARTOWN...ROME AND ARMUCHEE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3498 8465 3440 8466 3386 8480 3382 8537
3398 8541 3435 8530 3499 8534
TIME...MOT...LOC 0633Z 265DEG 25KT 3483 8522 3436 8518
3391 8531
30Special weather statement, Apr 7, 3:16 AM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 AM EDT MON APR 7 2014
GAZ030>032-041-042-070800-
316 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK...PAULDING...
CARROLL...COBB AND HARALSON COUNTIES UNTIL 400 AM EDT...
AT 312 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF TALLAPOOSA...MOVING
NORTHEAST AT 50 MPH. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR CAN BE
EXPECTED WITH THIS STORM ALONG WITH 35 MPH WINDS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
POLK...PAULDING...CARROLL...COBB AND HARALSON COUNTIES...INCLUDING
AREAS AROUND MOUNT ZION...TALLAPOOSA...BOWDON JUNCTION...WACO...
BREMEN...BUCHANAN...FELTON...TEMPLE...VILLA RICA...EUBANK LAKE...
ANTIOCH...FISH CREEK...DRAKETOWN...NEW GEORGIA AND YORKVILLE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3408 8516 3409 8511 3394 8448 3377 8483
3378 8490 3373 8490 3353 8532 3382 8538
TIME...MOT...LOC 0716Z 236DEG 44KT 3368 8532
30Special weather statement, Apr 7, 3:57 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 AM EDT MON APR 7 2014
GAZ031>033-042>044-052-053-070845-
357 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DOUGLAS...HEARD AND FULTON COUNTIES UNTIL
445 AM EDT...
AT 354 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR CLEM...MOVING NORTHEAST AT 50
MPH. THESE STORMS ARE CAPABLE OF PRODUCING HEAVY RAINFALL IN EXCESS
OF 1 TO 2 INCHES PER HOUR ALONG WITH WINDS GUSTING TO 35 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DOUGLAS...HEARD AND FULTON
COUNTIES...INCLUDING AREAS AROUND ROOSTERVILLE...PLANT WANSLEY...
CENTRALHATCHEE...EPHESUS...LOWELL...BLACKJACK MOUNTAIN...TYUS...
CLEM...BOWDON JUNCTION...JOHN TANNER STATE PARK...ROOPVILLE...
BOWDON...CARROLLTON...MOUNT ZION AND PLANT YATES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3370 8515 3369 8511 3372 8505 3380 8505
3408 8478 3407 8445 3393 8434 3365 8435
3365 8446 3359 8446 3329 8527 3353 8531
TIME...MOT...LOC 0755Z 228DEG 42KT 3355 8505
30Special weather statement, Apr 7, 4:51 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 AM EDT MON APR 7 2014
GAZ031>033-041>044-052-053-070930-
451 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DOUGLAS...HARALSON...HEARD AND FULTON
COUNTIES UNTIL 530 AM EDT...
AT 448 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROOPVILLE...MOVING NORTHEAST AT 45 MPH.
THIS STORM IS ONE OF SEVERAL THAT HAS TRAINED OVER THE SAME AREA.
THIS PARTICULAR STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL RATES
OF 1 TO 2 INCHES PER HOUR AND 35 MPH WINDS. RAINFALL AMOUNTS OF 2
TO 2.5 INCHES HAVE ALREADY FALLEN ACROSS PORTIONS OF CARROLL COUNTY
WITH AN ADDITIONAL 0.75 TO 1.25 INCHES POSSIBLE OVER THE NEXT COUPLE
HOURS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DOUGLAS...HARALSON...HEARD AND
FULTON COUNTIES...INCLUDING AREAS AROUND TEXAS...FROLONA...
ROOSTERVILLE...FRANKLIN...CENTRALHATCHEE...EPHESUS...BLACKJACK
MOUNTAIN...TYUS...BOWDON...ROOPVILLE...POWERS CROSSROADS...PLANT
WANSLEY...LOWELL...JOHN TANNER STATE PARK AND MOUNT ZION.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3408 8478 3407 8442 3394 8435 3366 8435
3365 8446 3359 8446 3314 8522 3350 8531
TIME...MOT...LOC 0848Z 240DEG 38KT 3346 8516
30Special weather statement, Apr 7, 5:34 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 AM EDT MON APR 7 2014
GAZ031>033-041>045-052-053-055-071015-
534 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
CARROLL...COBB...COWETA...DEKALB...DOUGLAS...HARALSON...HEARD...
CLAYTON AND FULTON COUNTIES UNTIL 615 AM EDT...
AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A PERSISTENT BAND OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS
EXTENDING FROM ATLANTA METRO SOUTHWEST THROUGH CARROLLTON.
INDIVIDUAL CELLS ARE MOVING NORTHEAST AT 45 MPH WHILE THE LINE IS
VERY SLOWLY SAGGING SOUTH. RADAR ESTIMATES THAT BETWEEN 2 TO 2.75
INCHES OF RAIN HAS FALLEN IN PORTIONS OF THE AREA WITH AN ADDITIONAL
1 TO 2 INCHES POSSIBLE OVER THE NEXT SEVERAL HOURS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL...COBB...COWETA...DEKALB...DOUGLAS...HARALSON...
HEARD...CLAYTON AND FULTON COUNTIES...INCLUDING AREAS AROUND
FROLONA...BLACKJACK MOUNTAIN...EPHESUS...ROOSTERVILLE...BOWDON...
TYUS...CENTRALHATCHEE...ROOPVILLE...HANDY...PLANT WANSLEY...LOWELL...
JOHN TANNER STATE PARK...MOUNT ZION...BOWDON JUNCTION AND CARROLLTON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3408 8469 3407 8442 3408 8442 3366 8423
3364 8428 3363 8426 3357 8433 3353 8444
3355 8444 3352 8459 3347 8463 3337 8492
3331 8525 3377 8534
TIME...MOT...LOC 0932Z 241DEG 41KT 3339 8530
30The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 1:46 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Polk, Walker | 44 min |
| Apr 7, 2:33 AM EDT | Special Weather Statement | FFC | Bartow, Catoosa, Floyd, Gordon, Murray, Paulding and 3 more | 42 min |
| Apr 7, 3:16 AM EDT | Special Weather Statement | FFC | Cobb, Haralson, Paulding, Polk | 44 min |
| Apr 7, 3:57 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 48 min |
| Apr 7, 4:21 AM EDT | Areal Flood Warning | FFC | Chattooga, Floyd | 6 hr |
| Apr 7, 4:51 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Heard, Paulding | 39 min |
| Apr 7, 6:23 AM EDT | River Flood Warning | FFC | Forsyth | 22 hr |
| Apr 7, 6:37 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 60 hr |
| Apr 7, 6:41 AM EDT | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 4 more | 49 min |
| Apr 7, 7:17 AM EDT | Flash Flood Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 6 hr |
| Apr 7, 7:31 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 7, 7:46 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 7, 7:46 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 13 hr |
| Apr 7, 7:50 AM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Harris, Henry, Lamar and 4 more | 40 min |
| Apr 7, 8:04 AM EDT | River Flood Warning | FFC | Polk | 11 hr |
| Apr 7, 8:04 AM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Apr 7, 8:15 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| Apr 7, 8:26 AM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 34 min |
| Apr 7, 8:40 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 7, 8:40 AM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Apr 7, 8:46 AM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Jones, Lamar and 3 more | 44 min |
| Apr 7, 8:56 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Apr 7, 9:08 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more | 37 min |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Fulton | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | DeKalb | 24 hr |
| Apr 7, 9:29 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Wilkes | 46 min |
| Apr 7, 9:38 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Crawford, Dodge, Houston and 9 more | 52 min |
| Apr 7, 9:45 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more | 45 min |
| Apr 7, 9:59 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Macon, Schley, Sumter, Taylor | 46 min |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 56 hr |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Gwinnett | 22 hr |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 60 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Catoosa | 46 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 27 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Whitfield | 24 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Apr 7, 10:38 AM EDT | Special Weather Statement | FFC | Marion, Stewart, Webster | 22 min |
| Apr 7, 10:48 AM EDT | Special Weather Statement | FFC | Bleckley, Glascock, Houston, Jefferson, Johnson, Laurens and 4 more | 42 min |
| Apr 7, 10:53 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Macon, Schley, Sumter, Taylor | 52 min |
| Apr 7, 10:55 AM EDT | River Flood Warning | FFC | Fulton | 24 hr |
| Apr 7, 11:29 AM EDT | Flash Flood Warning | FFC | Harris, Muscogee, Talbot, Taylor, Upson | 6 hr |
| Apr 7, 11:33 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 57 min |
| Apr 7, 11:42 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 7, 12:02 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Apr 7, 12:03 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crawford, Crisp, Dodge, Dooly and 15 more | 57 min |
| Apr 7, 12:31 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 74 min |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Cherokee | 24 hr |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 71 hr |
| Apr 7, 12:53 PM EDT | River Flood Warning | FFC | Carroll | 24 hr |
| Apr 7, 12:58 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 8 more | 62 min |
| Apr 7, 1:59 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more | 61 min |
| Apr 7, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 47 min |
| Apr 7, 2:35 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 13 hr |
| Apr 7, 2:52 PM EDT | River Flood Warning | FFC | Cobb | 11 hr |
| Apr 7, 2:55 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 35 min |
| Apr 7, 3:01 PM EDT | River Flood Warning | FFC | Cherokee | 24 hr |
| Apr 7, 3:02 PM EDT | Areal Flood Warning | FFC | Crisp | 9 hr |
| Apr 7, 3:25 PM EDT | River Flood Warning | FFC | Haralson | 24 hr |
| Apr 7, 3:59 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Apr 7, 3:59 PM EDT | River Flood Warning | FFC | Floyd | 24 hr |
| Apr 7, 4:31 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 47 hr |
| Apr 7, 4:31 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 3 days |
| Apr 7, 7:41 PM EDT | River Flood Warning | FFC | Cherokee | 13 hr |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.